Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from bloating, stomach pain and diarrhoea, after consuming dairy products. Is the intolerant only to the fat and not lactose?

Hi, I never had a problem to digest milk or dairy products. But recently I found that when I eat fatty dairy products (like sour cream or heavy cream), even if they are lactose-free, I get bloating , stomach pain and even diarrhea . Is it possible to be intolerant only to the fat in those products and not lactose? Thank you for your answer
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
Yes,it can be caused by this, but also you can have insufficiency of enzymes for lactose or fat digestion ,which may occur later in life. So this can be lactose intoerance too. It doesnt even matter what it is, you just need to avoid food which irritates your digestion system. You can also do tests to verify exact problems. Wish you good health. Regards
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor